# SDR GAIA02027OP

- Difficulty date: March 20, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

FLT 2713 - MCO-FWA - DURING CRUISE AT 31,000 FEET.  THE NR 2 ENGINE COMPRESSOR STALLED.  THE CREW SHUT DOWN NR 2 ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT DIVERTED TO JAX AND THE LANDING WAS UNEVENTFUL.  (M)
